Genetic linkage to schizophrenia at chromosome 15q14

Citation
R. Freedman et S. Leonard, Genetic linkage to schizophrenia at chromosome 15q14, AM J MED G, 105(8), 2001, pp. 655-657
Citations number
19
Language
INGLESE
art.tipo
Editorial Material
Categorie Soggetti
Molecular Biology & Genetics
Journal title
AMERICAN JOURNAL OF MEDICAL GENETICS
ISSN journal
0148-7299 → ACNP
Volume
105
Issue
8
Year of publication
2001
Pages
655 - 657
Database
ISI
SICI code
0148-7299(200112)105:8<655:GLTSAC>2.0.ZU;2-3